# SDR HEEA0015899

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 214052200107
- Condition: Leaking
- Location: Emerg Float
- Part time: 2,481 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT FLOAT FOUND LEAKING DURING TEST.
